# SDR 96ZZZX5407

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20109
- Make and model: Cessna 172M
- Aircraft serial: 17261017
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 800X6X6
- Condition: Rubs Caliper
- Location: Lt Mlg
- Component: Mccreary
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE CALIPER DRAGS WHEN TIRE INSTALLED ON AIRCRAFT.  MEASURED LEFT AND RIGHT HAND TIRE SIDEWALL WHEN PRESSURED TO 28 PSI.  LEFT TIRE SIDEWALL 1.25 INCH WIDER THAN RIGHT TIRE.
